Alert archive / California / Hard Freeze Warnings in 2014
Hard Freeze Warning 1, NWS Eureka, CA
NWS Eureka, CA issued this hard freeze warning at Dec 30, 2014, 3:34 AM PST. It took effect at Dec 31, 2014, 12:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2014, 3:34 AM PST (11:34 UTC)
- In effect from
- Dec 31, 2014, 12:00 AM PST
- Expired
- Dec 31, 2014, 9:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
240 WWUS76 KEKA 301134 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 334 AM PST TUE DEC 30 2014 CAZ001-310045- /O.UPG.KEKA.HZ.A.0001.141231T0800Z-141231T1500Z/ /O.NEW.KEKA.HZ.W.0001.141231T0800Z-141231T1500Z/ REDWOOD COAST- 334 AM PST TUE DEC 30 2014 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM PST WEDNESDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. * LOW TEMPERATURES...UPPER 20S AWAY FROM THE IMMEDIATE COAST. * SOME LOCATIONS INCLUDE...BLUE LAKE...FIELDBROOK...FRESHWATER... KLAMATH GLEN...AND SMITH RIVER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS * LOW TEMPERATURES...UPPER 20S AWAY FROM THE IMMEDIATE COAST. * LOCATIONS INCLUDE...BLUE LAKE...FIELDBROOK...FRESHWATER... KLAMATH GLEN...AND SMITH RIVER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. EXPOSED OUTDOOR PIPES MAY FREEZE. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ002>004-076-310045- /O.CON.KEKA.WI.Y.0007.000000T0000Z-141231T2000Z/ MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- MENDOCINO INTERIOR- 334 AM PST TUE DEC 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY... * WINDS...HIGH ELEVATION EASTERLY WINDS 15 TO 30 MPH WITH GUSTS 35 TO 50 MPH IN TRINITY...MENDOCINO AND HUMBOLDT COUNTIES. THE STRONGEST WINDS WILL OCCUR IN SOUTHERN AND EASTERN MENDOCINO COUNTY. * SOME LOCATIONS INCLUDE...SOUTH FORK SUMMIT AND MENDOCINO PASS. * HIGHWAY IMPACTED...3...20...36...101...299. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES OVER MOUNTAIN PASSES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OF THIS STRENGTH CAN RESULT IN DOWNED BRANCHES AND SOME TREES WHICH MAY RESULT IN POWER OUTAGES. && $$
3 follow-up statements
233 WWUS76 KEKA 302310 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 310 PM PST TUE DEC 30 2014 CAZ002-311215- /O.EXB.KEKA.HZ.W.0001.141231T0800Z-141231T1700Z/ /O.CON.KEKA.WI.Y.0007.000000T0000Z-141231T2000Z/ MENDOCINO COAST- 310 PM PST TUE DEC 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY OVER THE HIGHER ELEVATIONS... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST WEDNESDAY. * WINDS...HIGH ELEVATION EASTERLY WINDS 15 TO 30 MPH WITH GUSTS 35 TO 50 MPH IN TRINITY...MENDOCINO AND HUMBOLDT COUNTIES. THE STRONGEST WINDS WILL OCCUR IN SOUTHERN AND EASTERN MENDOCINO COUNTY. * SOME LOCATIONS INCLUDE...SOUTH FORK SUMMIT AND MENDOCINO PASS. * HIGHWAY IMPACTED...20. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES OVER MOUNTAIN PASSES. * FREEZING TEMPERATURES...COLDEST TEMPERATURES WILL IN THE INTERIOR VALLEYS AWAY FROM THE COAST. LOCATIONS INCLUDE BOONVILLE...NAVARRO...COMPTCHE AMONG OTHERS. MOST AREAS WILL SEE FREEZING TEMPERATURES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. * LOW TEMPERATURES...UPPER 20S AWAY FROM THE IMMEDIATE COAST. * LOCATIONS INCLUDE...BLUE LAKE...FIELDBROOK...FRESHWATER... KLAMATH GLEN...AND SMITH RIVER. WINDS OF THIS STRENGTH CAN RESULT IN DOWNED BRANCHES AND SOME TREES WHICH MAY RESULT IN POWER OUTAGES. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. EXPOSED OUTDOOR PIPES MAY FREEZE. && $$ CAZ001-311215- /O.EXT.KEKA.HZ.W.0001.141231T0800Z-141231T1700Z/ REDWOOD COAST- 310 PM PST TUE DEC 30 2014 ...HARD FREEZE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST WEDNESDAY... * LOW TEMPERATURES...UPPER 20S AWAY FROM THE IMMEDIATE COAST. * SOME LOCATIONS INCLUDE...MCKINLEYVILLE...CUTTEN... FORTUNA...BLUE LAKE...FIELDBROOK...FRESHWATER... KLAMATH GLEN...AND SMITH RIVER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. EXPOSED OUTDOOR PIPES MAY FREEZE. && $$ CAZ003-004-076-311215- /O.CON.KEKA.WI.Y.0007.000000T0000Z-141231T2000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 310 PM PST TUE DEC 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY OVER THE HIGHER ELEVATIONS... * WINDS...HIGH ELEVATION EASTERLY WINDS 15 TO 30 MPH WITH GUSTS 35 TO 50 MPH IN TRINITY...MENDOCINO AND HUMBOLDT COUNTIES. THE STRONGEST WINDS WILL OCCUR IN SOUTHERN AND EASTERN MENDOCINO COUNTY. * SOME LOCATIONS INCLUDE...SOUTH FORK SUMMIT AND MENDOCINO PASS. * HIGHWAY IMPACTED...3...20...36...101...299. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES OVER MOUNTAIN PASSES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OF THIS STRENGTH CAN RESULT IN DOWNED BRANCHES AND SOME TREES WHICH MAY RESULT IN POWER OUTAGES. && $$
490 WWUS76 KEKA 311139 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 339 AM PST WED DEC 31 2014 CAZ002-311700- /O.CAN.KEKA.WI.Y.0007.000000T0000Z-141231T2000Z/ /O.CON.KEKA.HZ.W.0001.000000T0000Z-141231T1700Z/ MENDOCINO COAST- 339 AM PST WED DEC 31 2014 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE WIND ADVISORY. THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST WEDNESDAY. * FREEZING TEMPERATURES...COLDEST TEMPERATURES WILL IN THE INTERIOR VALLEYS AWAY FROM THE COAST. LOCATIONS INCLUDE BOONVILLE...NAVARRO...COMPTCHE AMONG OTHERS. MOST AREAS WILL SEE FREEZING TEMPERATURES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... * LOW TEMPERATURES...UPPER 20S AWAY FROM THE IMMEDIATE COAST. * LOCATIONS INCLUDE...BLUE LAKE...FIELDBROOK...FRESHWATER... KLAMATH GLEN...AND SMITH RIVER. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. EXPOSED OUTDOOR PIPES MAY FREEZE. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ003-004-076-311245- /O.CAN.KEKA.WI.Y.0007.000000T0000Z-141231T2000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 339 AM PST WED DEC 31 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE WIND ADVISORY. $$ CAZ001-311700- /O.CON.KEKA.HZ.W.0001.000000T0000Z-141231T1700Z/ REDWOOD COAST- 339 AM PST WED DEC 31 2014 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * LOW TEMPERATURES...UPPER 20S AWAY FROM THE IMMEDIATE COAST. * SOME LOCATIONS INCLUDE...MCKINLEYVILLE...CUTTEN... FORTUNA... BLUE LAKE...FIELDBROOK...FRESHWATER... KLAMATH GLEN...AND SMITH RIVER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. EXPOSED OUTDOOR PIPES MAY FREEZE. && $$
057 WWUS76 KEKA 311719 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 919 AM PST WED DEC 31 2014 CAZ001-002-311830- /O.EXP.KEKA.HZ.W.0001.000000T0000Z-141231T1700Z/ REDWOOD COAST-MENDOCINO COAST- 919 AM PST WED DEC 31 2014 ...HARD FREEZE WARNING HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hard freeze warning went out at Dec 29, 3:33 PM PST, 12 hours 1 minute earlier.
Area forecast discussion, Dec 29, 3:33 PM PST, 12 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
333 PM PST MON DEC 29 2014
.SYNOPSIS...A REINFORCING COLD FRONT WILL CONTINUE TO BRING
ISOLATED SHOWERS PRIMARILY NORTH OF CAPE MENDOCINO THROUGH THIS
EVENING...FOLLOWED BY MOSTLY DRY AND COLD CONDITIONS FOR THE
REMAINDER OF THE WEEK. EASTERLY WINDS WILL BE QUITE GUSTY TUESDAY
THROUGH WEDNESDAY...ESPECIALLY ACROSS THE HIGHER ELEVATIONS.
&&
.SHORT TERM...(THROUGH THURSDAY NIGHT) A COLD FRONT HAS BEEN
BRINGING SOME LIGHT RAIN SHOWERS TO HUMBOLDT AND DEL NORTE
COUNTIES TODAY. A FEW HUNDREDTHS HAS BEEN REPORTED BUT OTHERWISE
MOST AREAS HAVE ONLY SEEN A TRACE TODAY. FARTHER INLAND AND SOUTH
IN TRINITY AND MENDOCINO COUNTIES A FEW SPRINKLES OR FLURRIES WILL
BE POSSIBLE THROUGH THE EVENING HOURS. SNOW LEVELS ARE CURRENTLY
SITTING AROUND 3000 FEET AND WILL FALL THROUGH THE EVENING TO NEAR
2000 FEET AS THE COLD FRONT SLIDES SOUTH OF THE AREA. AT THE SAME
TIME AS SNOW LEVELS FALL PRECIPITATION SHOULD DECREASE MAKING ANY
SNOW ACCUMULATION UNLIKELY OR AT LEAST VERY LIGHT.
THE COLDEST AIR OF THE SEASON SO FAR WILL SETTLE OVER THE REGION
BEHIND THE FRONT. MORNING LOWS TUESDAY THROUGH THURSDAY WILL LIKELY
BE IN THE 20S AND LOWER 30S ACROSS MUCH OF THE REGION...POSSIBLY
WITH TEENS IN SEVERAL VALLEYS OF TRINITY AND NORTHERN MENDOCINO
COUNTIES WEDNESDAY MORNING AND AGAIN THURSDAY MORNING. THERE IS
STILL SOME UNCERTAINTY AS TO HOW COLD THE COAST WILL BECOME
WEDNESDAY MORNING CONSIDERING A TIGHT PRESSURE GRADIENT IS EXPECTED
TO DEVELOP BEHIND THE FRONT LEADING TO SOME EASTERLY WINDS
DOWNSLOPING ALONG THE COAST. MOS GUIDANCE CONTINUES TO PREDICT LOWS
IN THE MIDDLE 20S FOR ARCATA...BUT IT ALSO INCLUDES NEARLY CALM
WINDS. THUS HAVE OPTED TO STAY ABOVE GUIDANCE BUT HAVE TRENDED DOWN
SLIGHTLY TO NEAR OR JUST BELOW FREEZING. LOWS STILL HAVE A DECENT
POTENTIAL TO FALL INTO THE UPPER 20S IN LOCATIONS SUCH AS BLUE
LAKE...FIELDBROOK...FRESHWATER...KLAMATH GLEN AND SMITH RIVER EVEN
IF THE IMMEDIATE COAST REMAINS IN THE 30S. WITH THIS IN MIND...WENT
AHEAD AND ISSUED A HARD FREEZE WATCH FOR AREAS PRIMARILY NORTH OF
THE EEL RIVER AWAY FROM HUMBOLDT BAY/THE IMMEDIATE COAST FOR LATE
TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. CONSIDERING THURSDAY
MORNING MAY BE JUST AS COLD OR COLDER...MORE HARD FREEZE PRODUCTS
MAY BE NEEDED DEPENDING ON WHAT HAPPENS WEDNESDAY MORNING.
WITH THE TIGHT PRESSURE GRADIENT OVER THE REGION...STRONG EASTERLY
WINDS ARE EXPECTED WITH 850 AND 925 MB WINDS OF 30-50 KT INDICATED
IN THE GFS AND NAM...STRONGEST FROM SOUTHERN HUMBOLDT/TRINITY
COUNTIES THROUGH MENDOCINO COUNTY. THIS SHOULD RESULT IN VERY GUSTY
CONDITIONS OVER AREA RIDGE TOPS RESULTING IN DIFFICULT DRIVING
CONDITIONS AND TREE DAMAGE. THUS A WIND ADVISORY HAS BEEN ISSUED
FROM EARLY TUESDAY MORNING THROUGH WEDNESDAY MORNING. THE STRONGEST
WINDS WILL LIKELY OCCUR OVER SOUTHERN HUMBOLDT AND TRINITY COUNTIES
TUESDAY MORNING THROUGH TUESDAY WHILE THE STRONGEST WINDS IN
MENDOCINO COUNTY WILL LIKELY BE TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING. WINDS WILL DECREASE SIGNIFICANTLY THROUGH THE DAY WEDNESDAY
LEAVING MUCH LIGHTER WINDS FOR WEDNESDAY NIGHT. RPA
.LONG TERM...(FRIDAY THROUGH MONDAY)...A LARGE RIDGE OF HIGH
PRESSURE WILL DOMINATE THROUGH THE PERIOD WITH DRY AND SUNNY
WEATHER. INLAND EARLY MORNING VALLEY FOG WILL DEVELOP AND WITH
COLD TEMPERATURES COULD SEE SOME FREEZING FOG EARLY IN THE PERIOD.
A TROUGH DOES APPROACH INTO EASTERN PACIFIC ABOUT 140W ON MONDAY
WHICH WILL INCREASE THE CLOUDS BUT ANY RAIN IS NOT EXPECTED UNTIL
THE MIDDLE OR LATER PART OF NEXT WEEK. TEMPERATURES WILL CONTINUE
TO MODERATE WITH HIGHS IN THE 50S AND OVERNIGHT LOWS WARMING TO
THE 30S. DEAN
&&
.AVIATION...SHOWERS ASSOCIATED WITH AN AREA OF LOW PRESSURE WILL
CONTINUE MOVING THROUGH THE AREA THIS EVENING. THE SHOWERS WILL
REDUCE CEILINGS AND/OR VISIBILITIES AT TIMES AT KCEC AND KACV. VFR
TO MVFR CONDITIONS AND LIGHT WINDS WILL PREVAIL AT KCEC AND KACV
THROUGH THIS EVENING. CONDITIONS WILL IMPROVE OVERNIGHT AND VFR
CONDITIONS WITH LIGHT WINDS WILL PREVAIL AT KCEC AND KACV TONIGHT.
WINDS WILL BECOME MODERATE TUESDAY WITH VFR CONDITIONS PREVAILING AT
KCEC AND KACV. VFR CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KUKI
OVERNIGHT. VFR CONDITIONS AND MODERATE AND GUSTY WINDS WILL PREVAIL
AT KUKI TUESDAY AFTERNOON.
&&
.MARINE...NORTHERLY WINDS WILL INCREASE TONIGHT INTO TUESDAY MORNING
TO 20-25 KT IN THE OUTER WATERS AS SURFACE HIGH PRESSURE BUILDS INTO
THE INTERMOUNTAIN REGION AND A SURFACE TROUGH PUSHES OFF THE COAST
AND TIGHTENS THE GRADIENT. THE WINDS WILL BRIEFLY SUBSIDE AS THE
GRADIENT WEAKENS TUESDAY NIGHT INTO WEDNESDAY. THE PRESSURE GRADIENT
INCREASES AGAIN WEDNESDAY AFTERNOON AND NIGHT NOW DUE TO A SURFACE
HIGH OFF THE PAC NW AND THE THERMAL TROUGH NEAR THE COAST. THERE
WILL BE A LARGE RANGE IN WIND SPEEDS WITH THE STRONGEST WINDS
NEAR 30 KT IN THE NORTHWEST CORNER OF THE OUTER WATERS TO 15 KTS
IN THE SOUTH. WENT AHEAD AND EXTENDED THE SMALL CRAFT FOR THE
OUTER WATERS INTO LATE WED NIGHT SINCE THE BREAK BETWEEN THE
STRONGEST WINDS IS RELATIVELY BRIEF. THE PRESSURE GRADIENT BECOMES
VERY WEAK FROM FRIDAY INTO THE WEEKEND. SHORT PERIOD SEAS BUILD AS
THE WINDS INCREASE BUT THEN SUBSIDE STARTING THURSDAY. THE PACIFIC
SWELL IS LESS THAN 4 FEET AT 13 SECONDS FOR VERY CALM SEAS LATE IN
THE WEEK AND WEEKEND. DEAN
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR CAZ001.
WIND ADVISORY FROM 1 AM TUESDAY TO NOON PST WEDNESDAY FOR
CAZ002>004-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PST THURSDAY FOR PZZ470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 29, 3:36 PM PST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 336 PM PST MON DEC 29 2014 CAZ002>004-076-301630- MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- MENDOCINO INTERIOR- 336 PM PST MON DEC 29 2014 ...WIND ADVISORY IN EFFECT FROM 1 AM TUESDAY TO NOON PST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT FROM 1 AM TUESDAY MORNING TO NOON WEDNESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WIND ADVISORY IS CURRENTLY IN EFFECT THROUGH NOON WEDNESDAY. THE COLDEST AIR OF THE SEASON WILL IMPACT NORTHWEST CALIFORNIA THROUGH THE END OF THE WEEK WITH LOWS IN THE TEENS AND 20S ACROSS THE INTERIOR AND NEAR 30 AT THE IMMEDIATE COAST. THE COLDEST TEMPERATURES ARE EXPECTED TO BE THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-301630- REDWOOD COAST- 336 PM PST MON DEC 29 2014 ...HARD FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A HARD FREEZE WATCH IS CURRENTLY IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. THE COLDEST AIR OF THE SEASON WILL IMPACT NORTHWEST CALIFORNIA THROUGH THE END OF THE WEEK WITH LOWS IN THE TEENS 20S ACROSS THE INTERIOR AND NEAR 30 AT THE IMMEDIATE COAST. THE COLDEST TEMPERATURES ARE EXPECTED TO BE THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Hard Freeze Warnings in California, 2014Every hard freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.